# SDR IPXA2022032780545

- Difficulty date: March 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B237938
- Condition: Cracked
- Location: Sta 1810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3CRACK ON FUSELAGE SKIN ON AFT CARGO DOOR CUTOUT FWD UPPER CORNER AREA , NEAR STA 1810 , S-26RREPAIR I.A.W BOEING SR : 4-5463029978 AND UPS EO B747-5330-83248-A
